MathSciNet Relay Station
MathSciNet bibliographic data
MR365696 (51 #1948) 60G45 (42A36)
Stroock, D.; Varadhan, S. R. S. A probabilistic approach to $H\sp{p}(R\sp{d})$. Trans. Amer. Math. Soc. 192 (1974), 245–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement